# SDR 2023FA0000624

- Difficulty date: June 15, 2023
- Submitted: October 20, 2023
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Spring
- Part number: 31690971
- Condition: Wrong Part
- Location: Regulator Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING COMPONENT OVERHAUL FOKKER SERVICES AMERICAS INADVERTENTLY BUILT AND RETURNED TO SERVICE SIX (6) HIGH SIEGE REGULATOR VALVES PN 107484-7  WITH SPRINGS INTENDED FOR THE PRE.SB VALVO. THE INCORRECT SPRING PN 316097-1 (CMM IPL FIG-ITEM 3-90)WAS INSTALLED RATHER LHAN PN 3174867-1 (FIG-ITEM 3-90A) WHLC/I IS THE CORRECT SPRING FOR THE 107484-7 CONFIGURATION. ALLHOUGH ALL OF THE AFFECTED UNITS WERE TESTED AND MEL ALL CMM TEST REQUIREMEN1S PRIOR TO RELUM TO SERVICE, WE RECOGNIZE THAT LHLS INCORRECT CONFIGURATION COULD PER SB 107484-36-1453 COULD LEAD TO REDUCED COMPONENT RELIABILITY .  OUR INITLAL REVIEW INDICATES THAL LHE INCORRECT SPRING WAS ORDERED DUE TO ONLY THE INCORRECT SPRING BEING LISTED IN THO BILL OF MATERIALS AND THE TECHNICIAN ACCEPTING 1HE INFORMATION AS CORRECT WITHOUT VERIFYING EFFECTTIVITY IN THE CMM.
